Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Masturbating daily, cannot feel ejaculation, sperm discharging slowly. Remedies?

i have been masturbating daily , penis erection and sexual feel is all fine, but from few days , i feel the sperm is ejaculating , but it wont but some time later it comes out....i am not able to feel it because there is no ejaculation at that moment ,but slowly verything comes out .i am 29 yrs old. i have been masturbating form last 14 yrs and i never faced like this before. pls suggest the remedies
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,
Thanks for query,
The delayed response of ejeculation is normal phenomenon in frequent masturbator.
As you masturbating daily the semen quantity is not reached at enough level to give you prompt response.
Just slow down your frequency of masturbation you will get it soon.
Nothing to worry.
This is not a disease nor any side effect of masturbation.
Thanks.
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor